Share This Article:

An Asymptotic Distribution Function of the Three-Dimensional Shifted van der Corput Sequence

Abstract Full-Text HTML Download Download as PDF (Size:2738KB) PP. 2334-2359
DOI: 10.4236/am.2014.515227    2,511 Downloads   2,820 Views   Citations

ABSTRACT

In this paper, we apply the Weyl's limit relation to calculate the limit where γq (n) is the van der Corput sequence in base q, g (x, y, z), is the asymptotic distribution function of (γq (n), γq (n +1), γq (n + 2)), and F (x, y, z) = max (x, y, z), min (x, y, z), and xyz, respectively.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Fialová, J. , Mišk, L. and Strauch, O. (2014) An Asymptotic Distribution Function of the Three-Dimensional Shifted van der Corput Sequence. Applied Mathematics, 5, 2334-2359. doi: 10.4236/am.2014.515227.

References

[1] Strauch, O. and Porubsky, S. (2005) Distribution of Sequences: A Sampler. Peter Lang, Frankfurt am Main. (Electronic Revised Version December 11, 2013)
https://math.boku.ac.at/udt/books/MYBASISNew.pdf
[2] Kuipers, L. and Niederreiter, H. (1974) Uniform Distribution of Sequences. John Wiley (reprint edition published by Dover Publications, Inc., Mineola, New York in 2006).
https://math.boku.ac.at/udt/books/KuipersNiederreiter
[3] Drmota, M. and Tichy, R.F. (1997) Sequences, Discrepancies and Applications. Springer Verlag, Berlin.
[4] Pillichshammer, F. and Steinerberger, S. (2009) Average Distance between Consecutive Points of Uniformly Distributed Sequences. Uniform Distribution Theory, 4, 51-67.
https://math.boku.ac.at/udt/vol04/no1/Pilli-Stein09-1.pdf
[5] Fialová, J. and Strauch, O. (2011) On Two-Dimensional Sequences Composed of One-Dimensional Uniformly Distributed Sequences. Uniform Distribution Theory, 6, 101-125.
https://math.boku.ac.at/udt/vol06/no1/8FiSt11-1.pdf
[6] Strauch, O. (2013) Unsolved Problems. Tatra Mountains Mathematical Publications, 56, 109-229.
http://www.boku.ac.at/MATH/udt/unsolvedproblems.pdf
[7] Aisleitner, Ch. and Hofer, M. (2013) On the Limit Distribution of Consecutive Elements of the van der Corput Sequence. Uniform Distribution Theory, 8, 89-96.
https://math.boku.ac.at/udt/vol08/no1/08AistHofer37-11.pdf

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.